Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Flutuating BP due to stress. Medicated on Olemsar H. - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hi
Doctor:Good afternoon
Doctor:Hi
Doctor:Please proceed with your query
User:I recently been having Blood Disorde High BP
User:I am Having Olemsar H
Doctor:Sorry to hear that
Doctor:ok
Doctor:Please proceed
User:Since last week or so I am not able to have good sleep and the BP is also not coming in control as I feel it in morning.
Doctor:What is the latest reading of your blood pressure?
User:last time I got it checked, it was 140/100
Doctor:When was it?
User:2 weeks back
Doctor:It seems a bit high
Doctor:The lower range at 100
User:ya
Doctor:Please tell my your age
User:32
Doctor:Since when are you on the medicine?
User:Since Nov 2012
Doctor:ok
User:I was 103 Kgs but now I have reduced to 92Kgs
User:has lot of work stress, pressure....I want to deal with it...need your help
Doctor:Sure
Doctor:You must reduce your weight
Doctor:de-stress yourself
Doctor:Probably take a diet plan from us
Doctor:Learn relaxation techniques like Deep breathing and yoga
User:ok
Doctor:Would you like to have a personalized diet plan?
User:sure
Doctor:Please confirm your contact number
User:0000
Doctor:Thanks
Doctor:We shall call you soon
Doctor:Is that all for now?
Doctor:Do you have more queries?
Doctor:It seems like you are done with the chat
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor